Mathematical Biosciences and Engineering, 2015, 12(5): 917-936. doi: 10.3934/mbe.2015.12.917.

Primary: 92B05, 58J45; Secondary: 93B30.

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Parameters identification for a model of T cell homeostasis

1. IMB UMR CNRS 5251, Bordeaux University, 3 Place de la Victoire, 33076 Bordeaux Cedex
2. INSERM U897, ISPED, Bordeaux University, Bordeaux

In this study, we consider a model of T cell homeostasis based on the Smith-Martin model. This nonlinear model is structured by age and CD44 expression. First, we establish the mathematical well-posedness of the model system. Next, we prove the theoretical identifiability regarding the up-regulation of CD44, the proliferation time phase and the rate of entry into division, by using the experimental data. Finally, we compare two versions of the Smith-Martin model and we identify which model fits the experimental data best.
  Figure/Table
  Supplementary
  Article Metrics

Keywords partial differential equations; parameters identification.; T cell homeostasis; CD44

Citation: Houssein Ayoub, Bedreddine Ainseba, Michel Langlais, Rodolphe Thiébaut. Parameters identification for a model of T cell homeostasis. Mathematical Biosciences and Engineering, 2015, 12(5): 917-936. doi: 10.3934/mbe.2015.12.917

References

  • 1. Mathematical biosciences, 251 (2014), 63-71.
  • 2. Biophysical Journal, 84 (2003), 3414-3424.
  • 3. Bulletin of Mathematical Biology, 68 (2006), 1011-1031.
  • 4. Cell Proliferation, 3 (1970), 321-334.
  • 5. 1932.
  • 6. Microbes and Infection, 4 (2002), 529-530.
  • 7. Annual Review of Immunology, 18 (2000), 83-111.
  • 8. The Journal of Immunology, 179 (2007), 950-957.
  • 9. Journal of Immunological Methods, 298 (2005), 183-200.
  • 10. Proceedings of the National Academy of Sciences of the United States of America, 101 (2004), 16885-16890.
  • 11. Nat Immunol, 7 (2006), 475-481.
  • 12. The Journal of Immunology, 190 (2013), 3985-3993.
  • 13. Seminars in Immunology, 17 (2005), 231-237.
  • 14. Nature Reviews Immunology, 2 (2002), 547-556.
  • 15. Bulletin of Mathematical Biology, 71 (2009), 1649-1670.
  • 16. Bulletin of Mathematical Biology, 70 (2008), 21-44.
  • 17. Journal of Theoretical Biology, 225 (2003), 275-283.
  • 18. Immunol Cell Biol, 77 (1999), 499-508.
  • 19. Proceedings of the National Academy of Sciences, 70 (1973), 1263-1267.
  • 20. Science, 276 (1997), 2057-2762.
  • 21. Visual Numerics, 1996.
  • 22. The Journal of Immunology, 180 (2008), 1414-1422.

 

Reader Comments

your name: *   your email: *  

Copyright Info: 2015, Houssein Ayoub, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved